# SDR AALA20170224004

- Difficulty date: February 21, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 62,845 hours, 7,980 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Part number: 5020KTU01
- Condition: Faulty
- Location: Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. RIGHT MAIN FUEL TANK INDICATION DROPPED 5,000 POUNDS IN FLIGHT. REPEATED ON 2/21/17 LHR FLIGHT 142 AND 2/22/17 JFK FLIGHT 105. REMOVED AND REPLACED RIGHT MAIN TANK UNIT NR 14 (AALA20170223010), RIGHT MAIN TANK UNIT NR 15 (AALA20170224003) AND LEFT MAIN TANK UNIT NR 20 IAW AMM 28-41-02. OPERATIONAL CHECK GOOD.
